Synthesis of nonlinear control laws
Doklady Akademii Nauk, Tome 166 (1966) no. 6, pp. 1312-1314
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_166_6_a13,
author = {R. A. Nelepin},
title = {Synthesis of nonlinear control laws},
journal = {Doklady Akademii Nauk},
pages = {1312--1314},
year = {1966},
volume = {166},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_166_6_a13/}
}
R. A. Nelepin. Synthesis of nonlinear control laws. Doklady Akademii Nauk, Tome 166 (1966) no. 6, pp. 1312-1314. http://geodesic.mathdoc.fr/item/DAN_1966_166_6_a13/